# SDR AWXA0001356

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT IN THE FUSELAGE AT STA 634 AT STR 16L.  CUT OUT DAMAGE; FABBED, TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 53-00-01 FIG 205.
